|Dropped 45 pounds, look great, feel rotten
Oct 28, 1999
I'm seeing my HIV doctor next week. I'm vomiting at least twice a week. Feel rotten. I'm on videx, viramune, zerit. My GI specialist has me on no "leafy" greens, no caffine, no milks, with metamucil and ultrase. Which has stopped my diarrehea, but not my nausea and vomiting. My Tcells have been dropping and my viral load climbing.
Thanks for all your help, B.
Response from Dr. Dieterich
Dear B, Computer diagnosis of your complex problems is difficult at best. However, I would ask about gastritis and try lowering the acid level in your stomach and ask to be checked for h. pylori, which can cause gastritis and ulcers. Don't know enough about your HIV history to comment on that therapy. GOOD LUCK! Douglas T. Dieterich, M.D.
Revivarant to raise testosterone levels
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Itchy Vagina After Sucking Penis Sign Of HIV AIDS
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Does Doxycycline Cure Chlamydia In One Day?
- How Long Does Fluconazole Stay In Your System?
- Irritation On Penis Tip After Sex Syphilis Sti
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.